Ive been on seroquel and amitriptylne for abt 6 yrs now. They suddenly stopped working so i quit them. Over the last 6 months ive tried every med out there for sleep and nothing has helped. Ive had severe insomnia since i was a child. Anyways ive tried various antipsychotics through my psychiatrist. The most recent one i tried was olanzapine. The thing is, i only took 2 doses and right away i got muscle spasms and tics through my entire body. I came off it. Its been one week and the spasms havent stopped. They happen every few seconds in my toes legs, my fingers also completely jerk and move on their own. My fingers are the worst. There are movements in my face eyes and lips too but they are minor compared to my body. I have searched google for hrs and there is so little info. What can i do to prevent it from getting worse asap. Also i may need to go back on seroquel..ive been off for 6 months but being off it is really messed me up mentally. I dont think seroquel was the culprit. I never had any spasms on it. It was the olanzapine and it took only one dose. Before that i also tried risperidone for a month so who knows.
Im actually terrified at this moment. Theres so little info on this disorder but i feel there may be a genetic predisposition to it too. For instance, you and i may take the same amt of seroquel..but i develop TD due to my mom having it.
So for the last 15 yrs my mom has had twitching on the right side of her face which progressively got worse over time ans now her face is severely deformed. She gets botox to stop the twitching. She saw countless drs who said its definitely neurological but never gave her any meds. I always assumed she had a mini stroke and we just didnt notice. It has suddenly occured to me that she was on medications for mental health for a period of time and she over dosed one day in a self harming effort. It was after that she developed the twitching in her face. My family and i are all putting the pieces of the puzzle together now...now that i have these symptoms. Im scared. Theres so little info but from what i know this couls be permanent unless i act quick to reverse it.
But what do i do?
Also if there is a forum specifically for this subject plz guide me. Thanks